Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Brain tumor. On neksium, eptoin, ultaset. Continue? Surgery?

A patient named kuldeep singh, age- 62 is suffering from brain tumor. we got to know it 15days ago. we have consulted neurologist of max hospital delhi. she has suggested a surgery of brain and gave us preription of medicines : NEKSIUM, DECDAK 4MG, EPTOIN, ULTASET AND LASILACTONE. Iwant to ask you that she told us he had sweeling in brain 15days ago.. so hould we continue the medines now or we should change the tablets because we have no money for surgery so please suggest some good medicines for his survival. thankyou
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response

Based on your history it seems that he is suffering from brain tumor which has produced brain edema for which steroids (decadron 4mg) and diuretics (lasilactone ) needed .Eptoin is antiepileptic drug to prevent seizure. Ultracet is pain killer.I would suggest you to continue all the medicines except Ultracet which itself is a seizure potential drug.Instead of Ultracet he can have naprosyn for relief of headache.Steroids and lasilactone can be continued and stopped by 2-3 weeks depending on brain edema.Eptoin has to be continued.

Temezolamide is one drug effective in brain tumor but chemotherapy cannot be started without tissue diagnosis.So stereotactic/conventional biopsy and excision is needed for final diagnosis, treatment and prognosis.

Dr Sandhya Manorenj
Hi tech city , Hyderabad.
Answered: Sat, 4 May 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor